Follow
Tamás Keleti
Tamás Keleti
Unknown affiliation
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
Basic enzyme kinetics
T Keleti
Akademiai Kiado, 1986
1831986
Self-similar and self-affine sets: measure of the intersection of two copies
M Elekes, T Keleti, A Máthé
Ergodic Theory and Dynamical Systems 30 (2), 399-440, 2010
492010
A 1-dimensional subset of the reals that intersects each of its translates in at most a single point
T Keleti
481999
Construction of one-dimensional subsets of the reals not containing similar copies of given patterns
T Keleti
Analysis & PDE 1 (1), 29-33, 2008
442008
New bounds on the dimensions of planar distance sets
T Keleti, P Shmerkin
Geometric and Functional Analysis 29 (6), 1886-1948, 2019
382019
Hausdorff dimension of unions of affine subspaces and of Furstenberg-type sets
K Héra, T Keleti, A Máthé
Journal of Fractal Geometry 6 (3), 263-284, 2019
322019
Covering ℝ with translates of a compact set
U Darji, T Keleti
Proceedings of the American Mathematical Society 131 (8), 2593-2596, 2003
322003
Hausdorff dimension and non-degenerate families of projections
E Järvenpää, M Järvenpää, T Keleti
The Journal of Geometric Analysis 24, 2020-2034, 2014
312014
How large dimension guarantees a given angle?
V Harangi, T Keleti, G Kiss, P Maga, A Máthé, P Mattila, B Strenner
Monatshefte für Mathematik 171 (2), 169-187, 2013
242013
Borel sets which are null or non-σ-finite for every translation invariant measure
M Elekes, T Keleti
Advances in Mathematics 201 (1), 102-115, 2006
202006
Difference functions of periodic measurable functions
T Keleti
Fundamenta Mathematicae 157 (1), 15-32, 1998
201998
Squares and their centers
T Keleti, DT Nagy, P Shmerkin
Journal d'Analyse Mathématique 134 (2), 643-669, 2018
192018
The Trouble with von Koch Curves Built from ngons
T Keleti, E Paquette
The American Mathematical Monthly 117 (2), 124-137, 2010
182010
The balls do not generate all Borel sets using complements and countable disjoint unions
T Keleti, D Preiss
Mathematical Proceedings of the Cambridge Philosophical Society 128 (3), 539-547, 2000
172000
Small unions of affine subspaces and skeletons via Baire category
A Chang, M Csörnyei, K Héra, T Keleti
Advances in Mathematics 328, 801-821, 2018
162018
On the differences and sums of periodic measurable functions
T Keleti
Acta Mathematica Hungarica 75 (4), 279-286, 1997
161997
Are lines much bigger than line segments?
T Keleti
Proceedings of the American Mathematical Society 144 (4), 1535-1541, 2016
152016
Hausdorff dimension of metric spaces and Lipschitz maps onto cubes
T Keleti, A Máthé, O Zindulka
International Mathematics Research Notices 2014 (2), 289-302, 2014
142014
Periodic decomposition of integer valued functions
G Károlyi, T Keleti, G Kós, I Ruzsa
Acta Mathematica Hungarica 119 (3), 227-242, 2008
142008
Invariant decomposition of functions with respect to commuting invertible transformations
B Farkas, V Harangi, T Keleti, S Révész
Proceedings of the American Mathematical Society 136 (4), 1325-1336, 2008
142008
The system can't perform the operation now. Try again later.
Articles 1–20